# SDR REXA2024102901152

- Difficulty date: January 17, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD VERTICAL STAB DRAG ANGLE IS CRACKED COMPLIED WITH REPAIR OF RH FWD DRAG ANGLE IAW CRJ900 SRM 55-31-00-201-001-A01
